See Alike in...

Alike App

Browser

RanaRasa

748d

Hello, I'm newly diagnosed with IIH or Pseudotumor Cerebri. I have struggled with losing weight and staying fit my whole life. How do you deal with all of the new restrictions that comes with managing the illness, like losing weight and keeping it off and the side effects that come with taking acetazolamide?

    • Theinnovater13

      721d

      I’m working on my diet and started working out learning from my aunt who is a fitness trainer. As for the meds I take that same one and am in big trouble without it. I have eat a low Oxalate diet or else I get calcium based kidney stones that are really painful. There can be a reason for the diagnosis depending on the person. Based on my mri, I am either missing or have one really tiny fluid carrying vain in my head. One side it’s obvious there is the normal vain, the other side it’s not there or is faintly there. So therefore my head can’t carry the full fluid capacity thus causing IIH

    • Ardonna4

      748d

      When I started taking the medicine it actually help me lose weight. There isn’t an actual reason for the diagnosis

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion